DOI 10.1053/j.ajkd.2004.04.045
Telithromycin-induced acute interstitial nephritis: a first case report.
Аннотация
Telithromycin, a ketolide antibiotic used for the treatment of community-acquired respiratory infections, is widely prescribed in primary care practice. Treatment-related adverse events are mainly of gastrointestinal origin and generally mild in intensity. The authors report the first case of telithromycin-induced severe acute interstitial nephritis. Practitioners should be aware of the possibility that telithromycin therapy could result in this form of drug-induced acute renal failure.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.